# SDR 2A6D2020082872604

- Difficulty date: August 27, 2020
- Submitted: August 28, 2020
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N355CF
- Make and model: Snias AS350B3
- Aircraft serial: 4644
- Aircraft time: 3,279 hours, 8,400 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,279 hours, 6,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 350A211041143
- Condition: Chafed
- Location: Txmsn Deck
- Part time: 3,279 hours, 8,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON THE TRANSMISSION DECK SUPPORT (350A21-1041-143) THAT IS .5” BY .2” AND .013” AT ITS DEEPEST POINT
